# SDR CALA2023051201487

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737-8
- Aircraft serial: 31582
- Aircraft time: 70,083 hours, 24,172 cycles
- Engine: Cfmint CFM567B262
- Engine time: 72,967 hours, 25,601 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 290435030
- Part serial: YH240514W
- Condition: Failed
- Location: Engine 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENGINE OVERTEMPERATURE (EXCEPT STARTING) EGT OVER REDLINE, NO SU RGE/STALL ENGINE 1 WAX EGT OF 968 CLIMBING  THRU 3800 FT MSL.  SIGN IFICANT THROTTL E REDUCTI ON REQD TO KEEP IN LIM INSPECTED AND VERIFIED INSTALLATION OF #1 ENG J10 HARNESS , HARDWARE TORQUE VALUES, CANNON PLUG CONNECTIONS ,INCLUDED TO EEC. REF AMM 73-21-6-40-802-F00 ENGINE 1 EXCEEDANCE PIC ENG 1 EGT INFO FOUND PREVIOUS REPAIR ON J10 HARNESS BAD. NEED TO REPLACE ON # 1 ENG, ACP FIM 77-05 TASK 801. FOUND  J10 HARNESS BAD. J10 HARNESS REMOVED P/N 29-043-503-0 , S/N YH240514-W OFF. COMPLETED INSTALLATION OF #1 ENG J10 HARNESS PER AMM HARNESS. REPLACED J10 HARNESS REF AMM 73-21-06-400-802-F00. NEED TO INSTALLED P/N 29-043-503-0, S/N YH240735-R. 73-21-06-400-802-F00. COMPLETE TEST OF HARNESS J10 PER AMM  73-21-0-400-802-F00 FROM ITEM 5F TO COMPLETION. ADD EMP:U223023 COMPLETED INSTALLATION OF #1 ENG J10 HARNESS PER AMM 73-21-06-400-802-F00. ALL EGT TEMPS NORMAL
